Pardon for the dual post, but I think this belongs in the "cannot get a diagnosis" thread, with some additional information.
My son is 24. For the past 2 years or so, he has had a recurrent non-itchy, flat rash on his legs and feet, and severe abdominal pain near his umbilicus, accompanied usually by vomiting. We didn't connect the rash to the other symptoms at first and tried to find the source from topical agents (soap etc) to allergies (no luck there either). It looks almost like Rocky Mountain Spotted Fever rash, but doctors ruled that out, calling it "some sort of vasculitis". Doctors treated his stomach pain with antacids, with no relief. He was admitted to the local ER for vomiting blood, bloody diarrhea, severe abdominal pain, and the rash had spread to his entire body. His blood sugar was elevated - although it hasn't been before or since. He is thin for his height and doesn't seem to ever gain much weight at all. He was tested for everything including: Lyme's disease, lupus, Crohn's, ulcerative colitis, diabetes, Henoch-Schonlein purpura, STD's, and allergies. He has had an upper GI, CT scan, and had endoscopies from both ends - no inflammation found. All they found was a slight increase in lymphocytes in his gastrointestinal tract - "not enough for cancer" was all I was told. All other tests came back negative. They sent a biopsy of his rash to some lab in Virginia and keep telling us they don't have the results back yet (this was in November!). He has never been out of the country so they ruled out tropical diseases. "We don't know what's wrong" is all the doctors tell me. He was treated and released - his rash having gone away and the stomach pain abated. No diagnosis yet and thousands of dollars in medical bills. He has no insurance, and he's sick again (rash, abdominal pain, vomiting - no blood this time). I am worried sick. Can anyone help us??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?